# SDR SWIA201436792

- Difficulty date: January 7, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 32,886 hours, 44,930 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT RIB 20 AILERON ATTACH FITTING HAS MINOR GOUGE AND SURFACE SCRATCHES.  C-CHECK,  REPLACED RT OTBD FLAP TRACK SUPPORT  AND RIB 20 ASSY IAW SRM AND AMM.
